# SDR FDEA201704141198

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA74159
- Condition: Corroded
- Location: Bs 655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 655, RBL 86 FLOOR SUPPORT IS CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG AEA7415, AND SRM 51-31-01 VOL2
